RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 17, Number 8  


Review articles
Construction of a domain of attraction by Zubov's method
N. E. Kirin, R. A. Nelepin, V. N. Baydaev
1347

Ordinary Differential Equations
Functional and functional-differential inclusions with Volterra operators
A. I. Bulgakova, V. P. Maksimov
1362
A problem of optimal control
Yu. K. Gerasimov
1375
A topological classification of foliations described by one-dimensional Pfaffian forms on an $n$-dimensional torus
E. V. Zhuzhoma
1385
Baire classes of functions and Lyapunov exponents. V
V. M. Millionshchikov
1394
A singularly perturbed, weakly nonlinear problem with associated vectors that correspond to a zero characteristic number
M. V. Faminskaya
1411
On the dependence of solutions of a differential inclusion on initial conditions and the parameter
P. I. Chugunov
1426

Partial Differential Equations
An inverse problem of the theory of scattering from a layered-inhomogeneous half space
A. S. Blagoveshchenskii, K. È. Voevodsky
1434
Three-dimensional dynamic problems of the conjugate theory of thermoelastic diffusion
T. V. Burchuladze, Yu. A. Bezhuashvili
1446
Completeness of systems of eigenelements of some quasilinear operator equations
A. P. Makhmudov
1456
Periodic solutions of first-order elliptic systems
D. Safarov
1468

Short Communications
Necessary optimality conditions for systems of differential equations that are not solved with respect to the derivative
E. E. Barbashina
1478
Conditions for topological equivalence of two-dimensional Morse–Smale diffeomorphisms
E. Z. Borevich
1481
Applications of angular potential. On the solution of a problem of Poincaré
S. A. Gabov
1483
Construction of a force field along a given family of trajectories
A. S. Galiullin
1487
The structure of a single-valued integrating factor near a cycle
M. V. Dolov
1490
On the minimal deviation of the solutions of a differential equation of second order from the initial state
M. A. Ilyukovich, M. S. Saburov
1493
A general boundary value problem for a linear differential equation of $m$-th order on a halfline
T. M. Kosheleva
1495
Некоторые обратные задачи в теории сложных систем
V. S. Lerner
1498
On the character of movable singular points of some Hamiltonian systems
V. I. Matatov
1502
Oscillatory nature of the solutions of a differential system
D. D. Mirzov
1504
On the stability of Hamiltonian systems in case of zero frequency
A. G. Sokolskii
1509
Discovery of solutions of source-sink type for the potential of generalized Cauchy–Riemann systems of a certain type
A. P. Chernyaev
1511
Localization of the cluster set of a solution with a bounded interval of definition
A. A. Shestakov, Yu. N. Merenkov
1515
Two-dimensional singular integral equations of the first kind with Cauchy kernels
M. A. Sheshko
1518

People of Soviet science
Valentin Vital'evich Rumyantsev (on the occasion of his sixtieth birthday)
N. P. Erugin, N. N. Krasovskii, N. N. Moiseev
1522
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020